# SDR SIMA20210204006

- Difficulty date: February 4, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AROUND 5 FASTENERS FR 77 LH SIDE BELOW VERTICAL STAB 4 CRACKS, MAX LENGTH .375"-C/A-INSTALLED THE DOUBLER AND 3 FILLERS FOR REPAIR ON FUSELAGE EXTERNAL SKIN AROUND 5 FASTENERS AT FR 77 STGR 5L-6L AREA IAW ERS-EM-53MR-4285.
